| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: pc-(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
Event or Problem Description
The customer reported to vyaire medical that the sipap ventilator unit just finished pm, now at flow of 8 generating pressure greater than 10 causing unit to dump.The reporter confirmed that there is no patient involvement associated on this event.